# SDR AU970378

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Fouled
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LH REAR AILERON CABLE TURNBUCKLE BETWEEN LH REAR AILERON CABLE PNO 5815103-26 AND BELLCRANK PNO 5815114-1 INTERMITTENTLY CATCHING ON FLOOR SUPPORT BRACKET
